# SDR F3LA97011

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65516271
- Condition: Corroded
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON OUTFLOW VALVE INTERNAL DOUBLER BS 983 RBL 20 WL 183.  FOUND DOUBLER TO BE OUT OF LIMITS.  REMOVED OUTFLOW VALVE AND DOUBLER, FABRICATED NEW DOUBLER, BACK DRILLED HOLES, DEBURRED, ALODINED, PRIMED AND INSTALLED.  REINSTALLED OUT FLOW VALVE AND SEAL, RESTORED TO ORIGINAL FINISH.  ALL WORK DONE IAW SRM 51-10-1, 51-30-2, 51-10-6, 51-10-2, MM 21-31-11, AND EWO 96-0941.  (M)
